American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18.20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Moss E. Sweedler. Weakening a theorem on divided powers . Trans. Amer. Math. Soc. 154 (1971) 427-428. MR 0279162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ronald O. Fulp and Phillip A. Griffith. Extensions of locally compact abelian groups. II . Trans. Amer. Math. Soc. 154 (1971) 357-363. MR 0272870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ronald O. Fulp and Phillip A. Griffith. Extensions of locally compact abelian groups. I . Trans. Amer. Math. Soc. 154 (1971) 341-356. MR 0272870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stewart B. Priddy. Koszul resolutions . Trans. Amer. Math. Soc. 152 (1970) 39-60. MR 0265437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] V. K. A. M. Gugenheim and R. J. Milgram. On successive approximations in homological algebra . Trans. Amer. Math. Soc. 150 (1970) 157-182. MR 0260838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. K. Bousfield. Nice homology coalgebras . Trans. Amer. Math. Soc. 148 (1970) 473-489. MR 0258919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Leslie G. Roberts. $K\sb{1}$ of some abelian categories . Trans. Amer. Math. Soc. 138 (1969) 377-382. MR 0251109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David Newell. A functional characterization of Tor for noetherian rings of global dimension $1$ . Trans. Amer. Math. Soc. 134 (1968) 183-192. MR 0235012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Moss Eisenberg Sweedler. Cohomology of algebras over Hopf algebras . Trans. Amer. Math. Soc. 133 (1968) 205-239. MR 0224684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gene Lewis. The integral cohomology rings of groups of order $p\sp{3}$ . Trans. Amer. Math. Soc. 132 (1968) 501-529. MR 0223430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. Lichtenbaum and M. Schlessinger. The cotangent complex of a morphism . Trans. Amer. Math. Soc. 128 (1967) 41-70. MR 0209339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] B. L. Osofsky. Global dimension of valuation rings . Trans. Amer. Math. Soc. 127 (1967) 136-149. MR 0206074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael Barr and George S. Rinehart. Cohomology as the derived functor of derivations . Trans. Amer. Math. Soc. 122 (1966) 416-426. MR 0191932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Spencer E. Dickson. A torsion theory for Abelian categories . Trans. Amer. Math. Soc. 121 (1966) 223-235. MR 0191935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Thomas W. Hungerford. Multiple K\"unneth formulas for abelian groups . Trans. Amer. Math. Soc. 118 (1965) 257-275. MR 0175953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert E. MacRae. On cardinality, cohomology and a conjecture of Rosenberg and Zelinsky . Trans. Amer. Math. Soc. 118 (1965) 243-246. MR 0178039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Byoung-song Chwe. Relative homological algebra and homological dimen- sion of Lie algebras . Trans. Amer. Math. Soc. 117 (1965) 477-493. MR 0171825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Thomas W. Hungerford. Bockstein spectra . Trans. Amer. Math. Soc. 115 (1965) 225-241. MR 0206070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David A. Buchsbaum and Dock S. Rim. A generalized Koszul complex. II. Depth and multiplicity . Trans. Amer. Math. Soc. 111 (1964) 197-224. MR 0159860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David A. Buchsbaum. A generalized Koszul complex. I . Trans. Amer. Math. Soc. 111 (1964) 183-196. MR 0159859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alex Heller. Homomorphisms of filtered modules . Trans. Amer. Math. Soc. 107 (1963) 49-57. MR 0147521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kiiti Morita. Category-isomorphisms and endomorphism rings of modules . Trans. Amer. Math. Soc. 103 (1962) 451-469. MR 0140560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] G. Hochschild, Bertram Kostant and Alex Rosenberg. Differential forms on regular affine algebras . Trans. Amer. Math. Soc. 102 (1962) 383-408. MR 0142598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Alex Heller. On the K\"unneth theorem . Trans. Amer. Math. Soc. 98 (1961) 450-458. MR 0126479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Leonard Evens. The cohomology ring of a finite group . Trans. Amer. Math. Soc. 101 (1961) 224-239. MR 0137742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Saunders Mac Lane. Group extensions by primary abelian groups . Trans. Amer. Math. Soc. 95 (1960) 1-16. MR 0131449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1